# SDR AUS20020014

- Difficulty date: January 6, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Faulty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(AUS) RT MAIN LANDING GEAR LIGHT AND WARNING HORN OPERATED DURING TAXI. INVESTIGATION OF THE WARNING SYSTEM COULD FIND NO DEFINITE CAUSEFOR THE DEFECT. PROXIMITY SENSOR WAS ON THE HIGH SIDE OF LIMITS AND WAS ADJUSTED TO THE LOWER LIMIT.
